Accidental Overdose

go to site Accidental overdose

forex news release alert Everyone has heard of the accidental overdoses due to stories like Heath Ledger’s, Whitney Houston’s and Michael Jackson’s. These accidental overdoses were of course worse case scenarios because unfortunately these overdoses resulted in death.

source url Overdoses of drugs and chemicals are either accidental or intentional. An overdose occurs when a person takes more than is medically recommended. Overdoses can be on anything from prescription medications to illicit drugs that are purely used to get the user high. Overdoses can happen to anyone who takes too much of a substance. The most common accidental overdoses happen in children from months old to about 5 years and also teenagers. An accidental overdose can happen without any warning signs until it is too late because the person doesn’t know they took too much until the substances begin affecting them. That is why it is important to always take medications and substances as prescribed or to just not over do it. Luckily there are some ways to prevent accidental overdose.

http://www.transportbudapesta.ro/?kdls=opzionibinarie-intesa-san-paolo&960=01 In order to prevent accidental overdose always follow the directions! Reading the label of any medication before giving it is a good way to always make sure you are taking or giving the right dose.

click Pay attention to what the active ingredient is in order to stop accidental overdoses. Many times people don’t realize they are taking two medications with the same active ingredient that can easily lead to accidental overdose on that ingredient. The active ingredient is always listed on medications and if you pay attention to it you can’t take two medications with the same substance in it.

cytotec where can i buy without prescription in Cleveland Ohio Talk to a doctor, nurse, or pharmacist to find out what mixes well and what doesn’t. Not only can you end up taking two medications with the same active ingredient and have an accidental overdose you can also take two different medications that have a bad interaction with each other. Talking to a medical professional can help eliminate this risk.

go site Always make sure to use the right medicine at the right amount. Medicines with the same name can be sold in very different strength such as infant, children, and adult. The dose and directions vary based on what the strength of the medication is. So if you accidentally buy an adult version of a medication and follow the dosage and give it to a child you will have an accidental overdose on your hands. Pay attention to the packaging and you can avoid an accidental overdose.

go site Accidental overdoses happen all the time and they can be extremely dangerous and in the worst case scenarios deadly, but luckily they can be prevented with a certain amount of vigilance towards prescription and even over-the-counter medications. When it comes to any sort of substance always make sure to know your facts and to be as safe as possible. Follow any guidelines given by your doctor, pharmacist, and learn about the medications you are taking. If you do this you can be certain that an accidental overdose won’t happen to you.

Tastylia Australia Source: http://www.fda.gov/ForConsumers/ConsumerUpdates/ucm253338.html